MathSciNet Relay Station
MathSciNet bibliographic data
MR232406 (38 #731) 57.50
Atiyah, M. F.; Bott, R. A Lefschetz fixed point formula for elliptic complexes. II. Applications. Ann. of Math. (2) 88 1968 451–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement